MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK 2.4; BLOOD GLUCOSE METER
Model Number 6260
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Codes Dehydration (1807); Nausea (1970)
Date of Event 05/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that she obtained a blood glucose reading of 271 mg/dl at 2:01 p.M.With the contour next link 2.4 meter.The customer was experiencing symptoms such as nausea and dehydration.The customer took 1 unit of insulin based on the meter reading.Since the customer was feeling unwell, she went to the hospital where she stayed for two days and recovered well.In the hospital, additional blood glucose testing was performed with the customer's meter and a non-ascensia meter, which gave readings of 278 mg/dl at 2:23 p.M.And 353 mg/dl at 2:30 p.M.Respectively.No further event details were provided.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.The customer's age and weight were not provided.

Brand Name
CONTOUR NEXT LINK 2.4
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION #: 3004167884)
110 oaza-inoshiri-aza
-nishiueno, wakimachi
mima tokusima, 779-3 603
JA   779-3603
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key14489516
Report Number1810909-2022-00094
Device Sequence Number5322219
Product Code NBW
UDI-Device Identifier00301936260019
UDI-Public00301936260019
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6260
Device Catalogue Number6260
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale